| Model Number |
AUGMENTED VAULTLOCK, MEDIUM 25R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(60 2025, a distributor reported via email that an ar-9107-02-25r univers vaultlock augmented glenoid, medium 25r had its central peg break off the implant prior to implantation (see attached photo).The issue was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 24-dec-2025: during a total shoulder arthroplasty utilizing an augmented vaultlock glenoid and eclipse system, the central peg of an ar-9107-02-25r univers vaultlock augmented glenoid, medium 25r broke while applying graft with the graft compression tool prior to implantation.All components were retrieved before use.A replacement ar-9107-02-15r univers vaultlock augmented glenoid, medium 15r was implanted instead.The event resulted in an approximate 5¿10 minute delay, with no additional anesthesia administered.Bone quality was assessed as normal, and no adverse patient effects were reported.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), photographs, videos, event descriptions, and additional field data, arthrex concluded that the most likely cause of the reported failure was use error, including the application of excessive mechanical force.The complaint allegation was confirmed upon reviewing the customer's attached picture, which shows the device with the central peg broken off.